Resultados globales: 4 registros encontrados en 0.03 segundos.
Artículos, Encontrados 4 registros
Artículos Encontrados 4 registros  
1.
7 p, 419.1 KB On the periods of a continuous self-map on a graph / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let G be a graph and f be a continuous self-map on G. We present new and known results (from another point of view) on the periods of the periodic orbits of f using mainly the action of f on its homology, or the shape of the graph G.
2019 - 10.1007/s40314-019-0846-0
Computational & applied mathematics, Vol. 38, Issue 2 (June 2019) , art. 78  
2.
10 p, 302.2 KB Topological entropy and periods of graph maps / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Saghin, Radu (Universitat Autònoma de Barcelona. Centre de Recerca per a l'Educació Científica i Matemàtica)
We give a complete description of the set of periods of continuous self-maps on graphs which have zero topological entropy and all their branching points are fixed. As a corollary we get a criterion for positive topological entropy for continuous self-maps on graphs. [...]
2012 - 10.1080/10236198.2011.561202
Journal of Difference Equations and Applications, Vol. 18 Núm. 4 (2012) , p. 589-598  
3.
13 p, 309.0 KB A survey on the set of periods of the graph homeomorphisms / Gouveia, Marcio R. A. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we summarize the known results on the possible sets of periods of homeomorphisms defined on some classes of finite connected compact graphs, and we present new results.
2015 - 10.1007/s12346-015-0132-5
Qualitative Theory of Dynamical Systems, Vol. 14 (2015) , p. 39-50  
4.
16 p, 777.3 KB Brief survey on the topological entropy / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we give a brief view on the topological entropy. The results here presented are well known to the people working in the area, so this survey is mainly for non-experts in the field.
2015 - 10.3934/dcdsb.2015.20.3363
Discrete and Continuous Dynamical Systems. Series B, Vol. 20 Núm. 10 (2015) , p. 3363-3374  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.